The life of Lyndsey, a registered nurse with over a decade’s worth of ER, ICU, and oncology nursing experience, took a drastic turn following her third COVID shot, her Pfizer booster injection, on September 1, 2022. Like many nurses, Lyndsey was mandated to stay “up-to-date” with her COVID shots to keep her job. Unfortunately, she was injured because of it.
Initially, symptoms surfaced within eight hours, presenting as common ailments like body aches and fever. These symptoms subsided but resurfaced ten days later with increased severity. Over the subsequent months, she faced an array of health issues, from hair loss due to fungal infections and shingles to tremors, neuropathy, and dramatic weight loss. In addition to physical symptoms, her cognitive functions were affected, leading to short-term memory issues.
Lyndsey’s struggles didn’t end with her health; she faced skepticism and mistreatment at her workplace. She was terminated from her job after a year on medical leave, stemming from severe health complications she attributed to her Pfizer booster injection.
Dr. Bream, a former colleague and ER medical doctor, helped her regain some semblance of normalcy, though she remains mostly homebound due to Postural Orthostatic Tachycardia Syndrome (POTS) and related symptoms. This condition causes her heart rate to spike dramatically when standing, and she has to lay flat to normalize it. Lyndsey was diagnosed with Mast Cell Activation Syndrome, making her highly reactive to various stimuli like medicines, foods, and even bright lights or loud noises.